Only 3 pills and side effets


#1

Hello everybody,

I’m looking for informations here, thanks in advance for reading me.

Where are you from (country)? France

How did you find this forum Google search

What is your current age, height, weight? 27, 180cm, 65kg

What specific drug did you use : Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg/day

What condition was being treated with the drug? hairloss

For how long did you take the drug (weeks/months/years)? 3 days

How old were you, and WHEN (date) did you start the drug? 27, from january 18th to january

How old were you when you quit, and WHEN (date) did you quit?

How did you quit (cold turkey or taper off)? not sure I understand this one, sorry I’m not native english speaker

How long into your usage did you notice the onset of side effects? almost immediately, like the first day

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
[ x Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? nothing

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

I took the drug being aware of the possible side effects, telling myself that I would watch very carefully what would happen to me and quit it immediately if I wasn’t ok with it. I didn’t think anything too bad could happen for only 3 or 4 pills anyway. Almost immediately I started to notice the side effects, and to get quite anxious about them. Now my principle issues are sexual, and I’m wondering if there’s a link between the number of pills and the intensity / length of the side effects; what should I do in my situation, and can my situation really last for a long time knowing that I only took finasteride for 3 days?

Thanks in advance for your answers


#2

Salut, ça fait plaisir de voir un français ici (désolé pour toi !), malheureusement il y a beaucoup de témoignages de personnes ayant eu des symptômes comme les tiens (et les miens) même après une, deux ou trois prises.

N’hésite pas à venir en message privé, notre problème est vraiment pas connu en France et moi aussi je sais vraiment pas quoi faire.

Si tes effets secondaires viennent de se manifester avec un peu de chance tout redeviendra normal, ça arrive parfois. Je l’espère pour toi.


#3

Apologies I cannot speak French.

Did you see this article in Le Monde already?

https://www.pfsfoundation.org/news/le-monde-finasteride-users-beware/


#4

Hey,

No I hadn’t seen it and cannot read it till the end since it requires a subscription.
But I’m trying not to read these articles too much seen - without minimizing the syndromes - they have some kind of a mirror effect, and it’s always the same people that we read about.

Thanks for sharing anyway, but without an account I cannot check out the comment section and get in touch with people potentially in the same situation